Low Blood Pressure Can Be Serious
When the blood presses against the walls of the arteries, it is called blood pressure. Blood pressure derives from two different things. The force of the arteries as they resist the blood and when the heart pumps blood into the arteries and through the circulatory system. Blood pressure readings can change very quickly depending on the time of day, what you have eaten and stress levels.
Many people are concerned with having high blood pressure but if your blood pressure is to low you may experience some scary symptoms such as blurred vision, nausea, dizziness and fainting. Doctors usually consider low pressure as having a healthy cardiovascular system so if you don’t experience any symptoms then there is usually no need to worry. It is not normal for blood pressure to drop suddenly and can be dangerous because it could indicate a serious problem.
The body has to have a certain amount of fluid to function normally. You can lose too much fluid from a stomach flu that causes severe vomiting or diarrhea. Taking diuretics can cause an excessive loss of fluid. Sweating for a long period of time can also cause fluid levels in the body to drop. If you don’t maintain enough fluid then dehydration can occur and cause blood pressure to drop too low.
Allergic reactions to food, bees or medicines can cause a severe drop in your blood pressure as well. Anything that would cause an extreme loss of blood or infections that get into the bloodstream and produce toxins or form bacteria can make blood pressure plummet.
Anemia is from a low blood count that can be brought on by excessive bleeding or iron deficiency. Low blood pressure can accompany anemia especially when you change positions from sitting to standing. If you’re not eating a healthy diet, not only will your iron levels be affected but you may not be getting enough nutrients to maintain a normal blood pressure. Drugs such as heart medicines, anti-depressants, anti-anxiety and alcohol can also disturb your blood pressure by making it low. Tell your doctor if you experience alarming symptoms while on medicine. He might want to change your dose.